# SDR Z1RA030062017001

- Difficulty date: March 6, 2017
- Submitted: April 12, 2017
- Operation: Air carrier
- Aircraft: N760AP
- Make and model: Skrsky S76C
- Aircraft serial: 760523
- Aircraft time: 12,356 hours, 22,027 cycles
- Engine: Tmeca ARRIEL2S1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Relay
- Part number: MM835366022M
- Condition: Inoperative
- Location: Hyd System
- Part time: 12,356 hours
- Stage of operation: AA
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H, A

## Discrepancy

DURING CRUISE FLIGHT, THE NR 2 HYDRAULIC SERVO SYSTEM WARNING CAUTION LIGHT ILLUMINATED.  DECLARED EMERGENCY AND RETURNED TO DEPARTURE. REPLACED THE NR 2 SERVO RELAY AND AS A PRECAUTION, REPLACED THE NR 2 HYDRAULIC MODULE PRESSURE SWITCH.
